# SDR SWIA2020021848752

- Difficulty date: January 20, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR FWD PULL IN LEVER IS CHAFFED.   (C-CHECK) RO 2/14/2020   BLENDED & REMOVED CHAFE AS REQ'D ON PAX DOOR FWD PULL IN LEVER REF. CRJ700 SRM OPS CHECKS GOOD
